Currently browsing: Items authored or edited by Olivia Jeans

3 items in this list.
Generated on Sun Jun 26 20:11:54 2022 BST.

Jump to:

2021 | 2020 | 2019

2021To Top

Reade, Olivia (2021). Introducing edge-biregular maps. Journal of Algebraic Combinatorics (Early access).

2020To Top

Erskine, Grahame; Hriňáková, Katarína and Jeans, Olivia (2020). Self-dual, self-Petrie-dual and Möbius regular maps on linear fractional groups. The Art of Discrete and Applied Mathematics, 3(1), article no. 3.

2019To Top

Fraser, Jay; Jeans, Olivia and Širáň, Jozef (2019). Regular self-dual and self-Petrie-dual maps of arbitrary valency. Ars Mathematica Contemporanea, 16(2) pp. 403–410.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0